# SDR CA980825011

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 2027222600
- Condition: Cracked
- Location: Rudder Control
- Part time: 990 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LEFT BRAKE PEDAL CRACKED JAMMING THE MASTER BRAKE CYLINDER IN THE ON POSITION.  REPAIRED.
